# SDR R61A20110175

- Difficulty date: July 6, 2011
- Submitted: July 8, 2011
- Operation: Air carrier
- Aircraft: N107HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000165
- Aircraft time: 11,499 hours, 9,008 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 5116404
- Part serial: K0204
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 8,195 hours, 6,508 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED EDP 2 FAIL MSG IN FLIGHT FOLLOWED BY HYD 2 QTY LOW MSG.  CREW DECLARED AN EMERGENCY AND DIVERTED TO BOS, A/C LANDED WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED NR 2 EDP PER EMB AMM, OPS AND LEAK CHECK GOOD.
